MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM¿ 88 LARGE DISTAL PLATFORM; GUIDE CATHETER

IMPERATIVE CARE. INC ZOOM¿ 88 LARGE DISTAL PLATFORM; GUIDE CATHETER
Model Number ICAC088095
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, the retraction was reported as harder than normal based on having to pull through the patient's tortuous anatomy.The device was discarded after use and therefore not available for return and investigation.There were no device deficiencies reported related to the tracstar.The lot number was not provided by the user facility.All devices undergo testing and inspection confirming devices meet specifications prior to release.
 
Event or Problem Description
The patient was undergoing a venous stenting case.Upon completion of the case and during retraction, the distal portion of the tracstar got caught on the previously deployed stent and broke several centimeters from the distal end of the catheter in the internal jugular.The patient reportedly had a very zig-zag tortuous anatomy.The distal portion of the catheter was retrieved with a snare.Patient was reported to be doing fine and no complications were reported.The physician did not report any issues with the tracstar.During follow-up, the physician informed that the short sheath was in the "z" or zig-zag shape in the body as a factor for the tracstar shaft being broken.The retraction was harder than normal based on having to pull through this tortuous "z".

Brand Name
ZOOM¿ 88 LARGE DISTAL PLATFORM
Common Device Name
GUIDE CATHETER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell avenue
campbell, CA 95008-6609
MDR Report Key14877123
Report Number3014590708-2022-00012
Device Sequence Number5690144
Product Code QJP
UDI-Device Identifier00812212030337
UDI-Public812212030337
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K212224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICAC088095
Device Catalogue NumberICAC088095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAROTID STENT; GUIDEWIRE; SHORT SHEATH; SNARE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexFemale